Does the natural supplement of Curcumin react with prescription meds like Coumadin, Prednisone, or Plaquenil?

Curcumin, also known as Turmeric, does have some potential interactions with the above listed medications. Of particular concern is the Coumadin which is a potent blood thinner. This medication has a very narrow therapeutic window which means that it can be very difficult to get the dose just right (too much can cause significant bleeding issues and too little might not be protective). No other medication has more potential interactions with natural supplements than Coumadin. Curcumin is thought to have mild blood thinning effects which could potentially interact with the Coumadin putting you at a greater risk for dangerous bleeding problems. If you are taking Coumadin is would be best to avoid the use of Curcumin for the time being or discuss it with your doctor. In Health, Dr. Passero

This entry was posted in . Bookmark the permalink.
Home
Account
Checkout
Search
0
    0
    Your Cart
    Your cart is emptyReturn to Shop